# SDR REXA2022091502093

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME (ANGLE) CORRODED AT FS 265.00 BETWEEN STGR 26L AND 27	REMOVED AND REPLACED ANGLE I.A.W. BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01.
